MathSciNet Relay Station
MathSciNet bibliographic data
MR2818087 60H35 (65C30)
Wang, Xiaojie; Gan, Siqing The improved split-step backward Euler method for stochastic differential delay equations. Int. J. Comput. Math. 88 (2011), no. 11, 2359–2378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement